Медицинская библиотека · Journal of pharmacy practice · 2018
Refractory Hyperlactatemia After a Septic Shock in a Patient With Carnitine Deficiency: A Case Report.
Клинический случайСтатьяПеревод в очереди
Аннотация
A 56-year-old woman with septic shock presented with persistent hyperlactatemia, despite an adequate clinical response to treatment. Carnitine deficiency was suspected, as the patient was malnourished and chronically taking valproic acid. No other plausible cause of hyperlactatemia was found. Carnitine supplementation resulted in rapid normalization of lactatemia.
Для цитирования: Hogan Philippe, Plourde Roxane, Fortier Maude, Brindamour Dave, Lagrenade-Verdant Colin, Demers-Marcil Simon, Dupuis Sébastien. Refractory Hyperlactatemia After a Septic Shock in a Patient With Carnitine Deficiency: A Case Report.. Journal of pharmacy practice. 2018. DOI: 10.1177/0897190018782012.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.